Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On Regulation and Uncertainty: Reply

Yoram C. Peles and Jerome L. Stein
The American Economic Review
Vol. 69, No. 1 (Mar., 1979), pp. 195-199
Stable URL: http://www.jstor.org/stable/1802512
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
On Regulation and Uncertainty: Reply
Preview not available

Page Thumbnails

  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199